Withdrawal From Drugs – Alcohol Treatment
- Parent Category: Rehab
- Category: Withdrawal From Drugs
- Written by Stop Admin
The symptoms while withdrawing from benzos can include headaches, shakes, disorientation, nervousness, diarrhea, difficulty breathing, vision impairment, insomnia, blood pressure spikes and drops and seizures. The person going through this will become desperate to make all the pain and discomfort go away which the solution would be to take more benzos. This is why if withdrawing from benzos if the doctor does not think you need a medical detox it is still best to be in a rehabilitation facility with professionals who can safely and as comfortably as possible get you through the withdrawal.
Withdrawal from benzodiazepines can take many weeks or months. For a small percentage of people, it can even take years to completely withdraw form benzos. The length of time someone has been taking benzos or the amount he or she has been taking will usually decide how long it will take for the withdrawal symptoms to pass. Apart from the length of time taking benzodiazepines and the dose being take there is no way to predict the severity of or otherwise how long the withdrawal will last. Slowly reducing the dose of the drug minimizes the severity of the withdrawal symptoms.
If addicted to benzos and you are afraid of the benzo withdrawal, get on the internet and educate yourself about what to expect when experiencing the withdrawal and who can help. There are many facilities that will help a person get safely off the benzos. It won’t be fun going through benzo withdrawal but in the long run it will be well worth it.